Skip to main content
placeholder image

PROPERTIES OF SHORT-CRESTED WAVES IN WATER OF FINITE DEPTH

Journal Article


Citation


  • MARCHANT, T. R., & ROBERTS, A. J. (1987). PROPERTIES OF SHORT-CRESTED WAVES IN WATER OF FINITE DEPTH. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, 29, 103-125. doi:10.1017/S0334270000005658

Number Of Pages


  • 23

Start Page


  • 103

End Page


  • 125

Volume


  • 29

Citation


  • MARCHANT, T. R., & ROBERTS, A. J. (1987). PROPERTIES OF SHORT-CRESTED WAVES IN WATER OF FINITE DEPTH. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, 29, 103-125. doi:10.1017/S0334270000005658

Number Of Pages


  • 23

Start Page


  • 103

End Page


  • 125

Volume


  • 29